Previous |  Up |  Next


Title: One element extensions of commutative semigroups (English)
Author: Ježek, Jaroslav
Author: Kepka, Tomáš
Author: Němec, Petr
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 52
Issue: 2
Year: 2011
Pages: 33-35
Category: math
MSC: 20M10
MSC: 20M14
idZBL: Zbl 1256.20056
idMR: MR2952453
Date available: 2014-05-02T06:01:57Z
Last updated: 2014-05-02
Stable URL:


Files Size Format View
ActaCarolinae_052-2011-2_5.pdf 335.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo